# SDR 97UAL900211

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157UA
- Make and model: Boeing 747123
- Aircraft serial: 20106
- Engine: Pwa JT9D7A
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 65B044761
- Condition: Cracked
- Location: Mlg
- Part time: 70,408 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR (BODY) TRUNNION BACK-UP FITTING WAS CRACKED AND CORRODED.  TRUNNION FITTING REPLACED WITH NEW FITTING.
